Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The image of unitary bordism in unoriented bordism--the equivariant case

Authors: R. Paul Beem and E. R. Wheeler
Journal: Proc. Amer. Math. Soc. 45 (1974), 445-449
MSC: Primary 57D85
MathSciNet review: 0362362
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the image of unitary $ G$-bordism in unoriented $ G$-bordism is the set of squares in unoriented $ G$-bordism if $ G$ is $ {Z_2}$ and properly contains the squares if $ G$ is an odd order finite group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85

Additional Information

PII: S 0002-9939(1974)0362362-8
Keywords: $ G$-bordism, bordism exact sequences
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia